zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiplicity results for some elliptic systems near resonance with a nonprincipal eigenvalue. (English) Zbl 1194.35140
Summary: Some multiplicity results of solutions are obtained for a class of elliptic systems which are near resonance with a nonprincipal eigenvalue by the classical saddle point theorem and a local saddle point theorem from critical point theory.

35J57Second-order elliptic systems, boundary value problems
35J47Second-order elliptic systems
35J50Systems of elliptic equations, variational methods
58E05Abstract critical point theory
Full Text: DOI
[1] Mawhin, J.; Schmitt, K.: Nonlinear eigenvalue problems with the parameter near resonance, Ann. polon. Math. 51, 241-248 (1990) · Zbl 0724.34025
[2] Ma, T. F.; Ramos, M.; Sanchez, L.: Multiple solutions for a class of nonlinear boundary value problems near resonance: A varitional approach, Nonlinear anal. TMA 30, 3301-3311 (1997) · Zbl 0887.35053 · doi:10.1016/S0362-546X(96)00380-X
[3] Ramos, M.; Sanchez, L.: A variational approach to multiplicity in elliptic problems near resonance, Proc. roy. Soc. Edinburgh sect. A 127, No. 2, 385-394 (1997) · Zbl 0869.35041 · doi:10.1017/S0308210500023696
[4] Marino, A.; Micheletti, A. M.; Pistoia, A.: A nonsymmetric asymptotically linear elliptic problem, Topol. methods nonlinear anal. 4, No. 2, 289-339 (1994) · Zbl 0844.35035
[5] Wu, S.; Yang, H.: A class of resonant elliptic problems with sublinear nonlinearity at origin and at infinity, Nonlinear anal. 45, No. 7, 925-935 (2001) · Zbl 1107.35348 · doi:10.1016/S0362-546X(99)00425-3
[6] Su, J.; Tang, C. -L.: Multiplicity results for semilinear elliptic equations with resonance at higher eigenvalues, Nonlinear anal. 44, No. 3, 311-321 (2001) · Zbl 1153.35336 · doi:10.1016/S0362-546X(99)00265-5
[7] Tang, Chun-Lei; Gao, Qi-Ju: Ellitic resonant problems at higher eigenvalues with an unbounded nonlinear term, J. differential equations 146, 56-66 (1998) · Zbl 0908.35043 · doi:10.1006/jdeq.1998.3411
[8] Ma, T. F.; Pelicer, M. L.: Perturbations near resonance for the p-Laplacian in RN, Abstr. appl. Anal. 7, 323-334 (2002) · Zbl 1065.35116 · doi:10.1155/S1085337502203073
[9] Ou, Zeng-Qi; Tang, C-L: Existence and multiplicity results for some elliptic systems at resonance, Nonlinear anal. 71, 2660-2666 (2009) · Zbl 1172.35382 · doi:10.1016/j.na.2009.01.106
[10] De Paiva, Francisco Odair; Massa, Eugenio: Semilinear elliptic problems near resonance with a nonprincipal eigenvalue, J. math. Anal. appl. 342, 638-650 (2008) · Zbl 1149.35044 · doi:10.1016/j.jmaa.2007.12.053
[11] Chang, K. C.: Principal eigenvalue for weight in elliptic systems, Nonlinear anal. 46, 419-433 (2001) · Zbl 1194.35135 · doi:10.1016/S0362-546X(00)00140-1
[12] Furtado, M. F.; De Paiva, F. O. V.: Multiplicity of solutions for resonant elliptic systems, J. math. Anal. appl. 319, 435-449 (2006) · Zbl 1108.35046 · doi:10.1016/j.jmaa.2005.06.038
[13] Costa, D. G.: On a class of elliptic systems in RN, Electron J. Differential equations 7, 1-14 (1994)
[14] Furtado, M. F.; Maia, L. A.; Silva, E. A. B.: Solutions for a resonant elliptic system with coupling in RN, Comm. partial differential equations 27, 1515-1536 (2002) · Zbl 1016.35022 · doi:10.1081/PDE-120005847
[15] Li, G.; Yang, J.: Asymptotically linear elliptic systems, Comm. partial differential equations 29, 925-954 (2004) · Zbl 1140.35406 · doi:10.1081/PDE-120037337
[16] Zou, W. M.: Multiple solutions for asymptotically linear elliptic systems, J. math. Anal. appl. 255, 213-229 (2001) · Zbl 0989.35049 · doi:10.1006/jmaa.2000.7236
[17] Zographopoulos, N. B.: On a class of degenerate potential elliptic system, Nonlinear differential equations appl. 11, 191-199 (2004) · Zbl 1073.35080 · doi:10.1007/s00030-003-1048-3
[18] Zographopoulos, N. B.: On the principal eigenvalue of degenerate quasilinear elliptic systems, Math. nachr. 281, No. 9, 1-15 (2008) · Zbl 1157.35077 · doi:10.1002/mana.200510683
[19] Zographopoulos, N. B.: P-Laplacian systems on resonance, Appl. anal. 83, 509-519 (2004) · Zbl 1096.35052 · doi:10.1080/00036810410001647135
[20] Caldiroli, P.; Musina, R.: On a variational degenerate elliptic problem, Nodea nonlinear differential equations appl. 7, 189-199 (2000) · Zbl 0960.35039 · doi:10.1007/s000300050004
[21] Chung, Nguyen Thanh; Toan, Hoang Quoc: On a class of degenerate and singular elliptic systems in bounded domains, J. math. Anal. appl. 360, 422-431 (2009) · Zbl 1181.35066 · doi:10.1016/j.jmaa.2009.06.073
[22] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations, CBMS. reg. Conf. ser, in math. 65, 1-100 (1986) · Zbl 0609.58002
[23] Frigon, M.: On a new notion of linking and application to elliptic problems at resonance, J. differential equations 153, No. 1, 96-120 (1999) · Zbl 0922.35044 · doi:10.1006/jdeq.1998.3540
[24] Tang, Chun-Lei; Wu, Xing-Ping: Periodic solutions for second order systems with not uniformly coercive potential, J. math. Anal. appl. 259, 386-397 (2001) · Zbl 0999.34039 · doi:10.1006/jmaa.2000.7401